International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 39-46
A bounded consistency theorem for strong summabilities
Department of Mathematics and Statistics, Simon Fraser University, Burnaby V5A 1S6, Canada
Received 23 September 1987
Copyright © 1989 C. S. Chun and A. R. Freedman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The study of R-type summability methods is continued in this paper by
showing that two such methods are identical on the bounded portion of the strong
summability field associated with the methods. It is shown that this “bounded
consistency” applies for many non-matrix methods as well as for regular matrix methods.